The consumption of soy can change your mentral period. It has a natural form of estrogen in it and just 2 cups a day is like taking Birth Control pills. Soy can actually change your memstral cycle.
Also, I have been told, read and experienced that if you have a change in diet or excercise (meaning a sudden increase in excercise) that can cause your period to be late. It happened to me twice. I was a week late both times, but not pregnant.
No, a change in the weather cannot affect the menstrual cycle. The menstrual cycle is controlled by hormones in your body, not by the weather.
it could, but usually, no. 8 out of 10 chance it will not affect your menstrual cycle
No, yogurt has absolutely no impact on your menstrual cycle what-so-ever. It's yogurt, it has no ability to change your hormones in order to change your menstrual cycle.
A pap smear will not affect your menstrual cycle.
No, Tylenol has no impact on your menstrual cycle at all. Your menstrual cycle is controlled by hormonal changes within your reproductive organs, Tylenol doesn't change this.
Alot of things can change your menstrual cycle. Being stressed out, losing weight, and exercising can all effect your menstrual cycle.
Verbal growling? No. It has no effect on your menstrual cycle.
As long as you still get your protein and enough calories, then no, it will not affect your menstrual cycle.
Having a thyroid condition can affect a woman's menstrual cycle. The thyroid autoimmune conditions Graves' disease and Hashitmoto's thyroiditis can also affect one's menstrual cycle. For those with Hashimoto's and hypothyroidism, the result can be heavy and/or irregular menstrual cycles. For those with hyerpthyroidism and Graves' disease there can be a change in one's menstrual pattern.
Yes, Prozac can affect menstrual cycle. If it keeps affecting it, you should mention it to a doctor.
Bacterial vaginosis does not affect the menstrual cycle. If you have a late period, take a pregnancy test.
Becoming sexually active does not generally change your menstrual cycle. If you are using contraception, such as the birth control pill, coil or Depo Provera injection, then your menstrual cycle can change. Your periods may stop or they could become shorter and lighter in flow.
Coming off of Paxil will not affect your menstrual cycle. There aren't hormones in Paxil to affect your cycle. If your cycle is off or late, you may need to visit your doctor.
They do not affect the menstrual cycle itself, however, they WILL affect your birth control (decreasing the effectiveness), which CAN effect your menstrual cycle. You can get pregnant or have changes in your menstrual cycle as if you had missed a week or so on your pills.
I think it can.
No but it does affect it!
When you menstruate is determined by your menstrual cycle, a hormonal domino affect between your brain and reproductive organs. The idea that womens menstrual cycle synchronize is a myth, one womans menstrual cycle cannot change another womans menstrual cycles.
It is possible a severe colon disease could affect the menstrual cycle. I would suggest making an appointment with your physician to discuss this.